| Model Number |
1288020122 |
| Medical Device Problem Code |
Fogging (1253)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a potential of adverse consequences due to fogging.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Alleged failure: condensation noticed during case.The failure(s) identified in the investigation is consistent with the complaint record.Root cause: a leak and rainbow on the window were the root cause of the condensation noticed during case.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.